# SDR SCNA99771

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT FORWARD PIT RIGHT STRINGER, BETWEEN 26 AND 27 SHEAR TIE AT BS 720E.  REMOVED CORROSION IAW SRM 511006.  REMOVED CORRODED SHEAR TIE IAW SRM 513002.  FABRICATED SHEAR TIE FROM ALC 2024 T3 PER SAMPLE.  TREATED AND PRIMED IAW 511002 AND MM 512002.
